# SDR UIEA2014080500374

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 69B136578
- Condition: Corroded
- Location: Rt Wlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STIFFENER RT WING GEAR WW STATION 1345 RBL 72.  REPLACE THE DAMAGE PART WITH THE NEW PART IAW SRM 51-40-02-0G-0 REV 28.  CONDITION CHECKED NORMAL & JOB COMPLETED.
